MAUDE Adverse Event Report: GYRUS ACMI, INC DIEGO TRIGGER ENABLED HANDPIECE

GYRUS ACMI, INC DIEGO TRIGGER ENABLED HANDPIECE
Model Number 70339001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the issue cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that the handpiece device is not functioning as intended, not responding and not working.The motor was defective.The issue occurred during preparation for use.The intended procedure was completed using another handpiece.Serial number used was not provided.There was no patient involvement, no user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The subject device has not been returned for evaluation.The original equipment manufacturer (oem) performed a device history record review and no abnormalities were noted.All records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.An investigation was completed by the oem and determined that the definitive root cause could not be determined to identify the failure mode.The probable root cause has been determined to be attributed to the mating mechanism within the handpiece in which gears within the handpiece have became misaligned or worn.Olympus will continue to monitor the field performance of this device.

Brand Name
DIEGO TRIGGER ENABLED HANDPIECE
Common Device Name
ENABLED HANDPIECE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11486199
Report Number1037007-2021-00025
Device Sequence Number11530999
Product Code ERL
UDI-Device Identifier00821925011410
UDI-Public00821925011410
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K020594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70339001
Device Catalogue Number70339001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1